| Model Number |
DDU-E2400 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis of the log files from the aed showed that the aed was placed into service without the pads connected to the aed.The ddu series aeds are designed to be stored with the pads connector already installed.This simplifies the procedure for deploying and operating the device in an emergency.During the aed's automated self-test, the aed identified that the pads were not connected and attempted to alert the user by flashing its red asi and chirping.The aed continued to chirp and flash without any evidence in the log of any human interaction to address the aeds condition until the battery pack became completely depleted.The cause of the depleted battery was related to a failure of the customer to set-up the aed and maintain the battery pack.
Event or Problem Description
An international distributor reported that their customer's aed's battery pack was depleted; however, when tested with a spare battery pack, it did power on.They reported this did not occur during patient use.